| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that leaking tubing, spilt down bottom towards end where needless connector attaches.Patient had poc insitu and was administering medication at home as she always has done, she felt sometime wet and discovered that fluid coming out of tubing so stopped using poc , de-accessed and then brought device in today and we saw the leaking fluid.No other information was provided.
Event or Problem Description
It was reported that leaking tubing, spilt down bottom towards end where needless connector attaches.Patient had poc insitu and was administering medication at home as she always has done, she felt sometime wet and discovered that fluid coming out of tubing so stopped using poc, de-accessed and then brought device in today and we saw the leaking fluid.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set was confirmed and the cause is currently under investigation.The product returned for evaluation was one 19 ga x 0.75 in.Powerloc max.The returned product sample was evaluated and the following observations were made: a tear in the extension tube was seen at the interface of the proximal luer adapter.The fracture surfaces of the damage contained striation-like patterns and radiating tear marks, which were indicative of flexural fatigue based failures, which may have been a contributing factor to the extension tubing damage.Repetitive mechanical stresses such as twisting and kinking may have contributed to the observed event; however, it appeared that additional unidentified factors also contributed.The device is a supplied component and the supplier has been notified of this event.This complaint will be recorded for future trending and monitoring purposes.